# SDR SWAA2021061480210

- Difficulty date: May 24, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 219-224 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOCATED BETWEEN STA 219.5 TO STA 224.8 AND ABOVE S-24L FUSELAGE EXTERIOR ; 2021-217461 / EA # 21-153-01510 COMPLETED; EA # 21-153-01510 COMPLETED RII; EA # 21-153-01510 COMPLETED RII
